# SDR AALA2000480

- Difficulty date: March 3, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DENTED STATION 465, 24L STRINGER 6R BELOW 712 NUMBERS.  CUT OUT DMG AREA SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER 53-30-3 FIG 3.  (M)
